MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PROSUP; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PROSUP; MESH, SURGICAL, POLYMERIC
Model Number TECGK06
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Tissue Breakdown (2681)
Date of Event 06/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, eight years following a procedure where vaginal wounds occurred intra-operatively and a polyester prosthesis has been put in place, the patient had pelvic abscess on vaginal prosthetic exposure.The patient required reoperation for complete prosthetics and tacks explantation.The patient was given antibiotic therapy.
 
Additional Manufacturer Narrative
D10 concomitant product: 174006, 174006 protack 5mm disp in (lot#unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PROSUP
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19913343
Report Number9615742-2024-01082
Device Sequence Number12806488
Product Code FTL
UDI-Device Identifier10884521177604
UDI-Public10884521177604
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K982532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTECGK06
Device Catalogue NumberTECGK06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Initial Report FDA Received Date08/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale